Fermat quotient of cyclotomic units
Acta Arithmetica, Tome 76 (1996) no. 4, pp. 335-358
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_76_4_335_358,
author = {Tsutomu Shimada},
title = {Fermat quotient of cyclotomic units},
journal = {Acta Arithmetica},
pages = {335--358},
year = {1996},
volume = {76},
number = {4},
doi = {10.4064/aa-76-4-335-358},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-76-4-335-358/}
}
Tsutomu Shimada. Fermat quotient of cyclotomic units. Acta Arithmetica, Tome 76 (1996) no. 4, pp. 335-358. doi: 10.4064/aa-76-4-335-358
Cité par Sources :